I really need peoples advise.
I have for 10 years been on Paroxetine from 20mg to 50mg and it started not working so my doctor changed me to Cymbalta , 1 week 30mg. 3 week 60mg and then 90mg, all up for 5 weeks. I have been having a really rough time on it, crying spells ,dry mouth, nervousness, agitation, insomina and not being able to eat at all, I actually feel like I'm on speed.
I went to a new doctor who told me to get of the Cymbolta and go on Zoloft, his tapering was this:
2 days 60mg Cymbolta, 2 days 30mg , then nothing for 3 days and then start at 50mg of Zoloft. During the tapering his told me to have 50mg of Seroquel at night and a Seroquel XR in the morinng to get me through the week and till I see him in 2 weeks.
My question is do you think that is okay and what does people think of Zoloft ?
I'm really anxious as I feel like I've been on a roller coaster the last five weeks. I have two little boys to look after and am just worried.
Cymbolta switch to Zoloft Help?
- 1 Dec 2014 by Manipulate
- 4 Dec 2014
- cymbalta, zoloft, depression, anxiety, generalized anxiety disorder, paroxetine, doctor
I really need peoples advise.
Added 1 Dec 2014:
The last two days on the 60mg of Cymbalta and the 50mg of seroquel at night, I'm starting to feel better, just a little anxious in the morning . Could it be that
the Cymbalta is starting to work and should I give it another week before I change to the Zoloft . Now I'm really
While I beleive you should follow your doctor"s recommendations the taper off the Cymbalta is a bit hasty. You may do fine given the short amount of time you have been on this medication. If you experience some mild diarrhea, nausea and what are called "brain zaps", don't be alramed. This is because of coming off the Cymbalta and should clear up rather quickly. Zoloft is a good medication for anxiety and depression especially if you were not tolerating the Cymbalta. Unfortunately, finding the right medication of this type is a trial and error ordeal. Going to have to hang in there until you find the right one at the right dosage. When you do it will have been worth the effort.
Cymbalta needs anywhere from 2-3, to 4-6 weeks to settle in before changes are made.
I'm amazed it was increased so much so soon, no wonder you feel like this, and now time is needed to get off of it before starting something else. Very concerned, if this report is accurate.
I would wiat until you level out before making another change.
This is faster than the normal but it could be that they are so close to the same family of drug and that should cover the ssri withdrawal i hope doctor is right but if you start having problems please give the doctor a call right a way you should not have to suffer during all these changes... best of luck and have a good day breath deep and slow my friend chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Posted 9 Oct 2013 • 1 answer
Posted 5 Feb 2014 • 2 answers
Posted 19 Jul 2014 • 2 answers
Posted 22 Aug 2014 • 3 answers
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 2 answers